Advertisement

Higher order tensor products of wave equations

  • Hans Plesner Jakobsen
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 728)

Keywords

Holomorphic Function Homogeneous Polynomial Reproduce Kernel Hilbert Space High Order Tensor Classical Invariant Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Hartshorne, Algebraic Geometry, Springer-Verlag, New York, Heidelberg, Berlin, 1977.zbMATHCrossRefGoogle Scholar
  2. [2]
    H. P. Jakobsen, B. Ørsted, I. E. Segal, B. Speh and M. Vergne, Symmetry and causality properties of physical fields, Proc. Natl. Acad. Sci. USA 75 (1978), 1609–1611.CrossRefGoogle Scholar
  3. [3]
    H. P. Jakobsen, Intertwining differential operators for Mp(n, ℝ) and SU(n,n), to appear in Trans. Amer. Math. Soc.Google Scholar
  4. [4]
    H. P. Jakobsen and M. Vergne, Restrictions and expansions of holomorphic representations, to appear in J. Functional Analysis.Google Scholar
  5. [5]
    S. Martens, The characters of holomorphic discrete series, Proc. Natl. Acad. Sci. USA 72 (1975), 3275–3276.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    C. Procesi, The invariant theory of n×n matrices, Advances in Math. 19 (1976), 306–381.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    H. Rossi and M. Vergne, Analytic continuation of the holomorphic discrete series of a semi-simple Lie group, Acta Math. 136 (1976), 1–59.MathSciNetzbMATHCrossRefGoogle Scholar
  8. [8]
    W. Schmid, Die randwerte holomorpher funktionen auf hermitesch symmetrischen räumen, Invent. Math. 9 (1969), 61–80.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [9]
    I. E. Segal, Mathematical Cosmology and Extragalactic Astronomy, Academic Press, New York, 1976.Google Scholar
  10. [10]
    N. Wallach, Analytic continuation for the holomorphic discrete series, I and II, to appear in Trans. Amer. Math. Soc.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1979

Authors and Affiliations

  • Hans Plesner Jakobsen
    • 1
  1. 1.Department of MathematicsBrandeis UniversityWalthamUSA

Personalised recommendations